You are here

Beneduci Roberto

Beneduci Roberto

Beneduci Roberto
Name: Beneduci Roberto
Profession: physicist

Publication list

Uploaded publications:
Publications in DEA:
Date range:
  1. Beneduci, R., Molnár, L.: On the standard K-loop structure of positive invertible elements in a C*-algebra.
    J. Math. Anal. Appl. 420 (1), 551-562, 2014.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
  1. Beneduci, R., Schroeck, F.: A note on the relationship between localization and the norm-1 property.
    J. Phys. A-Math. Theor. 46 (30), 305303-, 2013.
    Journal metrics:
    Q2 Mathematical Physics
    Q1 Modeling and Simulation
    Q1 Physics and Astronomy (miscellaneous)
    Q2 Statistical and Nonlinear Physics
    Q2 Statistics and Probability
  2. Beneduci, R.: Uniform Continuity of POVMs.
    Int. J. Theor. Phys. 53 (10), 3531-3545, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
    Q2 Physics and Astronomy (miscellaneous)
  1. Beneduci, R.: Infinite sequences of linear functionals, positive operator-valued measures and Naimark extension theorem.
    Bull. London Math. Soc. 42 (3), 441-451, 2010.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
  2. Beneduci, R.: Stochastic matrices and a property of the infinite sequences of linear functionals.
    Linear Alg. Appl. 433 (6), 1224-1239, 2010.
    Journal metrics:
    Q2 Algebra and Number Theory
    Q2 Discrete Mathematics and Combinatorics
    Q2 Geometry and Topology
    Q2 Numerical Analysis
  1. Beneduci, R.: Neumark operators and sharp reconstructions: The finite dimensional case.
    J. Math. Phys. 48 (2), 022102-, 2007.
    Journal metrics:
    Q2 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
  1. Beneduci, R.: A geometrical characterization of commutative positive operator valued measures.
    J. Math. Phys. 47 (6), 062104-1-12, 2006.
    Journal metrics:
    Q2 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
updated: 2024-07-14, 02:03

SCImago quartiles of
scientific journal articles

Number of scientific articles: 7
Q1 3 (42.9%)
Q2 4 (57.1%)

SCImago subject areas and categories

Mathematics (7)
Mathematical Physics (3)
Mathematics (miscellaneous) (2)
Algebra and Number Theory (1)
Analysis (1)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)
Geometry and Topology (1)
Modeling and Simulation (1)
Numerical Analysis (1)
Statistics and Probability (1)
Physics and Astronomy (4)
Statistical and Nonlinear Physics (3)
Physics and Astronomy (miscellaneous) (2)

Genre chart

Year chart

Language chart

Other co-authors